On the limit polynomial for a solution of an elliptic equation of the fourth order with constant coefficients
Abstract
We show that a solution of the Dirichlet problem for an elliptic equation of the fourth order with constant coefficients, whose right-hand side is periodic in all variables except one and exponentially decreases, converges at infinity to a certain polynomial of the first degree in the nonperiodic variable. Coefficients of this polynomial are determined.Downloads
Published
25.03.1998
Issue
Section
Short communications
How to Cite
Foiad, Sobhi Obaid. “On the Limit Polynomial for a Solution of an Elliptic Equation of the Fourth Order With Constant Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 3, Mar. 1998, pp. 437–444, https://umj.imath.kiev.ua/index.php/umj/article/view/4946.